What to do with the Absolute Truth in your life?
Welcome to the Health Sciences Institute
Dedicated to uncovering and researching the most urgent advances in modern underground medicine.
Date: 11/24/2021 2:49:57 AM ( 63 d ) ... viewed 125 times
Welcome to the Health Sciences Institute
The Health Sciences Institute is intended to provide cutting-edge health information.
Nothing on this site should be interpreted as personal medical advice. Always consult with your doctor before changing anything related to your healthcare.
" Is this DAFFY reason why some seniors are on SO MANY meds? "
You’ve done EVERYTHING your doc has suggested. You’ve CUT OUT the foods you love… You’ve CHOKED DOWN more fish oil than you ever thought possible… And yet you can’t seem to reach your doc’s goals for your cholesterol levels!
Now, the first thing you want to do is make sure your doc isn’t playing a missing game!
Is this DAFFY reason why some seniors are on SO MANY meds?
You’ve done EVERYTHING your doc has suggested.
You’ve CUT OUT the foods you love…
You’ve CHOKED DOWN more fish oil than you ever thought possible…
And yet you can’t seem to reach your doc’s goals for your cholesterol levels!
Now, the first thing you want to do is make sure your doc isn’t playing a “numbers game”…
Because not all “high cholesterol” is truly high.
You NEED plenty of HDL (or “good”) cholesterol…
And even LDL cholesterol is usually only “bad” if it’s oxidized.
There’s something else you need to know… especially before agreeing to take a cholesterol-lowering statin medication.
There’s a HIDDEN culprit that’s sometimes linked to SOARING cholesterol numbers…
And addressing it could RESOLVE any levels that are a little on the high side…
Or even BALANCE your cholesterol ratio to get it closer to an ideal scenario.
CURE ‘high cholesterol’…with this drug tweak?
Your doc has been watching your cholesterol like a HAWK…
And you swear that TWINKLE in his eye has gotten BRIGHTER ever since your numbers came back a little higher than what the mainstream recommends.
You’ve RESISTED statins so far…
But the dietary changes you’ve made haven’t moved the needle.
That could be because IMBALANCED cholesterol levels aren’t always caused by the food you eat.
There’s another factor that could be involved – one you may have NEVER thought of before.
It’s your meds!
In fact, certain ones could not only JACK UP your LDL and triglycerides… but also cause your HDL levels to PLUMMET!
There are SEVERAL classes of drugs that put you at risk for cholesterol changes, including…
blood pressure meds (like diuretics and beta blockers)
antidepressants (including SSRIs)
antivirals (like protease inhibitors)
immunosuppressants (like cyclosporine)
And in the case of the steroid prednisone, you could develop “high cholesterol” in just 2 weeks.
This is just CRAZY to me…
Because seniors are too often put on a COMBO of statins plus one of the above meds.
In 2014, the American Diabetes Association called for ALL diabetics to take statins – no matter what their lipid profiles are like!
But the truth is that some diabetics’ cholesterol levels may be artificially ALTERED.
As for folks with hypertension, the American Heart Association has suggested combining BP meds with statins to reduce stroke risk.
But while statins COULD actually lower your blood pressure…
The blood pressure pills could ELEVATE your cholesterol!
And that means you could be STUCK on cholesterol-lowering drugs that you might not necessarily need if you weren’t on those OTHER meds!
Quite a coup for the drugmakers… and docs who get kickbacks for scribbling off prescriptions!
If your cholesterol numbers aren’t where your doc would like them, check the meds you’re already on to see whether they could be the culprit…
Especially if you’ve had PERFECT cholesterol your whole life… and you’ve only seen a SPIKE after starting up on a new Rx.
Then, find out whether there’s an alternative that WON’T mess with your lipids.
Because the BEST solution for restoring healthy lipid levels may be DITCHING the meds that sabotaged them in the first place!
Of course, check with your doc before making ANY changes to your meds.
P.S. I wish this were an isolated case, but it’s not. Click here to learn about the drugs that can make your blood pressure SKYROCKET
Add This Entry To Your CureZone Favorites!Print this page
Email this page